# SDR ECA2002F00002

- Difficulty date: October 1, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 25026
- Engine: Ge CJ6101
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Part number: 2505707
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER ARM LIGHT ILLUMINATED IN FLIGHT ON LEG NR 2.   A/C  RETURNED TO BASE.  GROUND OPS CHECK WAS PERFORMED, SYSTEM WAS OPERATING CORRECTLY IAW MM.  VISUAL INSP REVEALED FOLLOWING:  LATCHES WERE STICKY AND REQUIRED CLEANING AND LUBRICATION. T/R SYSTEM ACCUMULATOR HAD LOST ITS CHANGE.  ACCUMULATOR WAS RESERVICED BUT LEAKED DOWN AGAIN IN A SHORT TIME.  GAUGE USED TO CHECK ACCUMULATOR WAS ALSO STICKING AND PROVIDING A FALSE INDICATION OF CHARGE.  ACCUMULATOR WAS REPLACED ALONG WITH THE INDICATOR GAUGE.  LATCHES WERE CLEANED AND LUBRICATED. AS A FURTHER PRECAUTION THE T/R SELECTOR VALVES WERE REPLACED ALONG WITH SYSTEM RELIEF VALVE AND RIGHT SIDE T/R ACTUATOR.  SYSTEM WAS RESERVICED AND OPS CHECKED.
